# SDR UALA2011011900310

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 61,813 hours, 23,029 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: DOOR 2L NOT ARMING PROPERLY.  CHECKED DOOR ARMING OPERATION.  DOOR ARMS NORMALLY EXCEPT SLIDE INDICATOR DOES NOT POP OUT.  SLIDE ARMED LIGHT OPS NORMALLY AND GIRT BAR ENGAGES.  DOOR DISARMS NORMALLY.  STICKER APPLIED PER MEL 2566F.
